Alert archive / New York / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Buffalo, NY

September 5, 2022Cattaraugus County, Chautauqua County, New York

NWS Buffalo, NY issued this flash flood warning at Sep 5, 2022, 4:37 PM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2022, 4:37 PM EDT (20:37 UTC)
Expired
Sep 5, 2022, 8:11 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Cattaraugus County, NY, Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 97 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 5:15 PM EDTFLASH FLOODEast Randolph, NYFLOODING ON MOREY ST AND WILLIAMS ST.
Sep 5, 5:39 PM EDTFLASH FLOOD2 Nnw Great Valley, NYFLOODING REPORTED ON ROUTE 219 AT CLARK RD. NORTHBOUND LANE CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WGUS51 KBUF 052037
FFWBUF
NYC009-013-060045-
/O.NEW.KBUF.FF.W.0007.220905T2037Z-220906T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
437 PM EDT Mon Sep 5 2022

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  Southern Cattaraugus County in western New York...
  Southeastern Chautauqua County in western New York...

* Until 845 PM EDT.

* At 437 PM EDT, Doppler radar indicated showers and thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jamestown, Salamanca, Allegany State Park, Falconer, Ashford, 
  Frewsburg, Great Valley, New Albion, Conewango, Ellington, 
  Randolph, Napoli, Little Valley, East Randolph, Ellicottville, 
  Steamburg, Cattaraugus County Landfill, Allegheny Reservoir, 
  Onoville and Kennedy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4200 7913 4200 7924 4217 7924 4240 7858
      4231 7846 4222 7858 4200 7898 4200 7900
      4200 7905 4200 7906 4200 7912

FLASH FLOOD...RADAR INDICATED

$$

Apffel
2 follow-up statements
156 
WGUS71 KBUF 052228
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
628 PM EDT Mon Sep 5 2022

NYC009-013-060045-
/O.CON.KBUF.FF.W.0007.000000T0000Z-220906T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-Chautauqua NY-
628 PM EDT Mon Sep 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT THIS 
EVENING FOR SOUTHWESTERN CATTARAUGUS AND SOUTHEASTERN CHAUTAUQUA 
COUNTIES...

At 628 PM EDT, The highway department reported some road closures 
due to flooding in the Ellicottville area. Radar indicates between 2 
and 3 inches of rain have fallen. Additional rainfall amounts up to 
0.5 inches are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by showers and thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Jamestown, Salamanca, Allegany State Park, Falconer, Ashford, 
  Frewsburg, Great Valley, Randolph, Napoli, Little Valley, East 
  Randolph, Ellicottville, Steamburg, Allegheny Reservoir, 
  Cattaraugus County Landfill, Onoville and Kennedy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4200 7924 4215 7923 4238 7863 4230 7848
      4222 7858 4200 7898

FLASH FLOOD...RADAR INDICATED

$$

Apffel
855 
WGUS71 KBUF 060011
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
811 PM EDT Mon Sep 5 2022

NYC009-013-060021-
/O.CAN.KBUF.FF.W.0007.000000T0000Z-220906T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-Chautauqua NY-
811 PM EDT Mon Sep 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CATTARAUGUS AND 
SOUTHEASTERN CHAUTAUQUA COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 4200 7924 4215 7923 4238 7863 4230 7848
      4222 7858 4200 7898

$$

Apffel

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 4:29 PM EDT, 8 minutes earlier.

Area forecast discussion, Sep 5, 4:29 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
429 PM EDT Mon Sep 5 2022

.SYNOPSIS...
Periods of rain will continue into early this evening...along with a
few thunderstorms that could produce heavy rain and localized
flooding across the Southern Tier. The rain will then gradually
taper off from northwest to southeast tonight. Tuesday will be much
drier, although a few scattered showers will remain possible across
the Southern Tier and east of Lake Ontario.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
An elongated, partially phased mid level trough will continue to
drift east across the area through tonight, with a plethora of
convectively enhanced vorticity maxima moving from southwest to
northeast across PA and NY. The area will remain favorably situated
in the right entrance region of an upper level jet through early
this evening, adding to synoptic scale forcing. At the surface, a
frontal zone will remain stalled near the NY/PA border, with a weak
wave of low pressure rippling east along the boundary. The related
low/mid level flow adjustments with the frontal wave will enhance
frontogenesis and convergence along the stalled frontal zone.

As of late this afternoon...rain has already diminished and shrunk
up in coverage some along a deformation zone draped from the Niagara
Frontier to Central New York. This diminishing trend will continue
through the late afternoon and early evening hours... although a
small circulation noted in radar over the Niagara Peninsula may keep
rain a little more persistent closer to Buffalo and Niagara Falls.

Meanwhile across the Southern Tier...an area of widespread showers
and embedded thunderstorms (some with torrential rainfall that
prompted the issuance of a Flash Flood Warning earlier this
afternoon) is slowly making its way east across Chautauqua and
Cattaraugus counties. This should continue to slowly push/develop
eastward across the remainder of the Southern Tier through early
this evening...along with a continued risk for torrential rainfall
and localized flooding.

Tonight, the mid level trough axis and upper level jet streak will
move east into eastern NY and New England, while the frontal wave
moves to eastern PA. Exiting forcing and deep moisture will allow
the rain to gradually taper off from northwest to southeast
overnight. Expect areas near and south of Lake Ontario to become dry
by late tonight, while a few showers may linger from the Southern
Tier into the western Finger Lakes through late tonight.

Tuesday high pressure will continue to drift east across Ontario and
Quebec. Drier air associated with this high will attempt to advect
south and into our region, although deeper moisture will linger
across the Southern Tier, western Finger Lakes, and east of Lake
Ontario. A few scattered showers will continue in these areas.
Meanwhile, areas along the south shore of Lake Ontario including
Buffalo and Rochester should stay mainly dry. Extensive cloud cover
will persist across most of the region.

Tuesday night an old remnant closed low which has been sitting west
of our region for the past several days will start to drift east
through the Ohio Valley. Several other weak circulations will likely
close off in the mid levels, including over southern Ontario just
west of our region, and another over eastern NY. The mid level
evolution will be complex as these features interact, but all will
be very weak by this time. The net result will be to keep a good
deal of cloud cover across our region Tuesday night, along with a
few isolated to widely scattered showers.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A mid-level trough and low over the Northeast through Wednesday will
extend the potential for showers over and south of Lake Ontario.
Chance POPs will be in place for all but the North Country from
Wednesday morning through the evening, with showers slowly tapering
off from north to south. A weak lake response may cause showers to
linger just down wind of Lake Ontario with a easterly to
northeasterly wind. 850H temperatures around 11C on Wednesday will
be just cool enough for the weak lake response off of the lakes with
current water temps in the 22-24C range for the warmest portions of
both lakes. As the trough axis drops south of the area, and ridging
slowly builds in, showers should completely dissipate late in the
evening on Wednesday. Temperatures on Wednesday will be in the low
to mid 70s, which is still a few degrees above normal. Wednesday
night lows will be in the low 50s to near 60.

Thursday should be mostly dry, but a few sprinkles or light showers
can't be ruled out. This will occur with 850H temperatures still
around 10.5 to 12 degrees Celsius through the early afternoon on
Thursday. These temps will help with a weak response off the lakes
as a weak shortwave trough tracks south over the area along the
western edge of the larger trough to our east during the early to
mid afternoon. Guidance is still having a difficult time resolving
this scenario, so keeping POPs low for now still, especially given
the larger scale building ridge, and sfc high over/near the region.
Any light sprinkles/showers on Thursday should scatter out during
the evening as the shortwave trough tracks south, and as larger
scale ridging continues to build. Thursday night will be dry for the
entire area. Temperatures on Thursday will be in the low 70s to
around 80. Thursday night, lows will be in the mid 50s to low 60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
High pressure and a building ridge over the East Coast will result
in dry conditions for the first half of the long term period. The
building ridge will also result in temperatures that are expected to
be well above normal for at least the first half of the period.

A trough deepening over the Central U.S. will be responsible for
building the ridge along the East Coast. As the trough over the
Central U.S. tracks east, the potential for showers will increase
late on Saturday. Still very much uncertainty among the different
models and from run to run within the same models. Guidance shows a
frontal boundary tracking across Canada and toward the Eastern Great
Lakes and across the fcst area during the second half of the period.
This front associated with a sfc low crossing Hudson Bay will allow
the deepening trough over the Central U.S. and developing sfc low to
track along the boundary as it tracks over the region.

Different model guidance is having a difficult time with the amount
of moisture that pushes northeast along the cold front, thus
limiting certainty for showers vs steadier and heavier rain. Chance
POPs in place for the western half of the area by daybreak on
Sunday, with chance POPs expanding east through the day. The
potential for showers wil linger into Monday. Sunday and Monday
temperatures will be cooler than the first half of the period, but
is highly dependent on the timing of the cold frontal passage. A
slow front will result in the well above normal temps continuing
into Sunday. Currently sticking with a slower cool down from Sat to
Sun to Mon, with Sun temps still above normal and Monday highs near
normal.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Through early this evening...mainly scattered showers will be found
north of the Southern Tier. Meanwhile...more widespread showers and
a few embedded thunderstorms will push across the Southern
Tier...with associated locally heavy rainfall resulting in pockets
of MVFR/IFR visibility. The rain will then gradually taper off from
northwest to southeast tonight, although a few scattered showers may
persist late tonight into Tuesday across the Southern Tier and
western Finger Lakes.

Widespread IFR CIGS will continue through tonight and even lower
some overnight through Tuesday morning. The low stratus will likely
intersect the higher terrain at times later tonight through Tuesday
morning with hilltop fog/mountain obscuration. Widespread low
stratus and IFR/MVFR CIGS will continue though most of Tuesday with
only slow improvement in the afternoon.

Outlook...

Tuesday night...Areas of MVFR/IFR CIGS with scattered showers.
Wednesday...Areas of MVFR/IFR CIGS improving to mainly VFR.
Scattered showers possible.
Thursday through Saturday...Mainly VFR.

&&

.MARINE...
A persistent moderate northeast flow will continue on Lake Ontario
and Lake Erie through Tuesday. Winds and waves will reach Small
Craft criteria at times along the south shore of Lake Ontario, and
also Lake Erie from about Dunkirk southwestward. Small Craft
Advisories are outlined below. The northeast wind will gradually
diminish late Tuesday through Wednesday, although will still be
strong enough to produce a chop on both lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through Tuesday afternoon for
     NYZ001>004.
MARINE...Small Craft Advisory until 11 AM EDT Tuesday for LEZ040.
         Small Craft Advisory until 11 AM EDT Tuesday for
         LOZ044.
         Small Craft Advisory until 2 PM EDT Tuesday for LOZ042-043.

&&

SYNOPSIS...Hitchcock/JJR
NEAR TERM...Hitchcock/JJR
SHORT TERM...SW
LONG TERM...SW
AVIATION...Hitchcock/JJR
MARINE...Hitchcock
Hazardous weather outlook, Sep 5, 10:22 AM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
1022 AM EDT Mon Sep 5 2022

NYZ005>008-010>014-085-061430-
Northern Cayuga-Oswego-Jefferson-Lewis-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Southern Erie-
1022 AM EDT Mon Sep 5 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>004-061430-
Niagara-Orleans-Monroe-Wayne-
1022 AM EDT Mon Sep 5 2022

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-061430-
Chautauqua-Cattaraugus-Allegany-
1022 AM EDT Mon Sep 5 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

A stalled front and slow moving area of low pressure will produce
periods of rain and isolated thunderstorms this afternoon and
evening. Locally heavy rainfall and isolated flooding is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-061430-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
1022 AM EDT Mon Sep 5 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-061430-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
1022 AM EDT Mon Sep 5 2022

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Special weather statement, Sep 5, 2:36 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Buffalo NY
236 PM EDT Mon Sep 5 2022

NYZ019-020-085-051930-
Chautauqua-Cattaraugus-Southern Erie-
236 PM EDT Mon Sep 5 2022

...HEAVY RAIN WILL AFFECT NORTHWESTERN CATTARAUGUS...SOUTHWESTERN
ERIE AND EAST CENTRAL CHAUTAUQUA COUNTIES...

At 235 PM EDT, an area of heavy rain was located over Perrysburg, or
18 miles east of Fredonia, moving northeast at 15 mph.

Locations impacted include...
Gowanda, Collins, Dayton, Forestville, South Dayton, Cherry Creek,
and Perrysburg.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4228 7914 4244 7922 4258 7898 4253 7883
      4237 7880
TIME...MOT...LOC 1835Z 237DEG 11KT 4245 7897

Hitchcock
Local storm report, Sep 5, 3:34 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT MON SEP 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       PERRYSBURG              42.46N 79.00W
09/05/2022  M1.65 INCH       CATTARAUGUS        NY   CO-OP OBSERVER

            FELL BETWEEN 2 PM AND 3 PM.

&&
Special weather statement, Sep 5, 4:07 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
407 PM EDT Mon Sep 5 2022

NYZ020-052100-
Cattaraugus-
407 PM EDT Mon Sep 5 2022

...HEAVY RAIN WILL AFFECT CENTRAL CATTARAUGUS COUNTY...

At 407 PM EDT, an area of heavy rain was located near Ashford, or 10
miles north of Salamanca, moving northeast at 10 mph.

Locations impacted include...
Salamanca, Ashford, Ashford Hollow, Ellicottville and West Valley.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4218 7871 4228 7881 4244 7865 4230 7847
TIME...MOT...LOC 2007Z 223DEG 10KT 4231 7867

Apffel

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:38 PM EDTSpecial Weather StatementBUFNiagara67 min
Sep 5, 10:04 AM EDTBeach Hazards StatementBUFMonroe, Niagara, Orleans, Wayne32 hr
Sep 5, 10:04 AM EDTSmall Craft AdvisoryBUF32 hr
Sep 5, 2:36 PM EDTSpecial Weather StatementBUFChautauqua54 min
Sep 5, 2:59 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie4 hr
Sep 5, 4:07 PM EDTSpecial Weather StatementBUFCattaraugus53 min
Sep 5, 7:00 PM EDTSpecial Weather StatementBUFAllegany75 min
Sep 5, 7:08 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus3 hr

Nearby

Flash Flood Warnings in New York, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.